Volume 33, Number 1, January I 1996
|Page(s)||47 - 52|
|Section||Condensed matter: electronic structure, electrical, magnetic and optical properties|
|Published online||01 September 2002|
Integrable models of coupled Heisenberg chains
Institut für Theoretische Physik, Universität Hannover
D-30167 Hannover, Germany
Accepted: 22 November 1995
We show that the solutions of the Yang-Baxter equation invariant under the action of the Yangian lead to inhomogeneous vertex models. Starting from a four-dimensional representation of , we obtain an integrable family of coupled Heisenberg spin- chains. Some thermodynamical properties of this model are studied by means of the algebraic Bethe ansatz.
PACS: 75.10.Jm – Quantized spin models / 05.30.-d – Quantum statistical mechanics / 03.65.-w – Quantum mechanics
© EDP Sciences, 1996
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.